# SDR AALA20071464

- Difficulty date: August 6, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 69B14855Y1
- Condition: Mislocated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEX  - FOUND LEFT NUMBER ONE ESCAPE SLIDE GIRT BAR OUT OF PLACE.  REPOSITIONED LEAF SPRING AT DOOR FOR LEFT NUMBER ONE ESCAPE SLIDE GIRT BAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
